Alert archive / Nebraska / Tornado Warnings in 2023
Tornado Warning 34, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at May 12, 2023, 6:01 PM CDT for Dodge County, Saunders County, Washington County, Nebraska. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2023, 6:01 PM CDT (23:01 UTC)
- Expired
- May 12, 2023, 6:46 PM CDT
- In force
- 45 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
Counties Dodge County, NE, Saunders County, NE, Washington County, NE
The radar
The Omaha radar (KOAX), 26 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 6:03 PM CDT | TSTM WND DMG | 3 Wsw Uehling, NE | REPORT FROM MPING: HOMES/BUILDINGS COMPLETELY DESTROYED. |
| May 12, 6:12 PM CDT | HAIL 1 | 1 W Ames, NE | REPORT FROM MPING: QUARTER (1.00 IN.). |
| May 12, 6:12 PM CDT | HAIL 1 | 1 W Ames, NE | REPORT FROM MPING: QUARTER (1.00 IN.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 12, 1:09 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 11.0 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 413 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 616 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
057
WFUS53 KOAX 122301
TOROAX
NEC053-155-177-130000-
/O.NEW.KOAX.TO.W.0034.230512T2301Z-230513T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Omaha/Valley Nebraska
601 PM CDT Fri May 12 2023
The National Weather Service in Omaha has issued a
* Tornado Warning for...
Northwestern Washington County in east central Nebraska...
Central Dodge County in east central Nebraska...
North central Saunders County in east central Nebraska...
* Until 700 PM CDT.
* At 600 PM CDT, a severe thunderstorm capable of producing a tornado
was located 3 miles west of Colon, or 7 miles northwest of Wahoo,
moving north at 30 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Cedar Bluffs around 615 PM CDT.
Fremont and Inglewood around 620 PM CDT.
Nickerson around 635 PM CDT.
Hooper around 645 PM CDT.
Other locations impacted by this tornadic thunderstorm include Camp
Eagle, Camp Cedars, Fremont Lakes State Recreation Area, Winslow,
Ames and Lake Wanahoo Recreation Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4141 9651 4125 9661 4127 9676 4174 9663
4170 9644 4168 9644 4168 9638
TIME...MOT...LOC 2300Z 197DEG 27KT 4131 9668
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
Petersen3 follow-up statements
039
WWUS53 KOAX 122314
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
614 PM CDT Fri May 12 2023
NEC053-155-177-130000-
/O.CON.KOAX.TO.W.0034.000000T0000Z-230513T0000Z/
Washington NE-Dodge NE-Saunders NE-
614 PM CDT Fri May 12 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTHWESTERN WASHINGTON...CENTRAL DODGE AND NORTH CENTRAL SAUNDERS
COUNTIES...
At 614 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Cedar Bluffs, or 8 miles west of Fremont, moving
north at 30 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Fremont around 620 PM CDT.
Nickerson around 635 PM CDT.
Hooper around 645 PM CDT.
Other locations impacted by this tornadic thunderstorm include Camp
Eagle, Camp Cedars, Fremont Lakes State Recreation Area, Winslow and
Ames.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4132 9658 4136 9671 4174 9663 4170 9644
4168 9644 4168 9638
TIME...MOT...LOC 2314Z 194DEG 27KT 4140 9664
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
BLB570
WWUS53 KOAX 122334
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
634 PM CDT Fri May 12 2023
NEC053-155-177-130000-
/O.CON.KOAX.TO.W.0034.000000T0000Z-230513T0000Z/
Washington NE-Dodge NE-Saunders NE-
634 PM CDT Fri May 12 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTHWESTERN WASHINGTON...CENTRAL DODGE AND NORTH CENTRAL SAUNDERS
COUNTIES...
At 633 PM CDT, a severe thunderstorm capable of producing a tornado
was located 3 miles west of Nickerson, or 7 miles north of Fremont,
moving north at 30 mph. A second severe storm was located 5 miles
east of Morse Bluff, also moving northeast at 30 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation. Public reports a funnel cloud
with this storm.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Hooper, Nickerson, Winslow and Ames.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4140 9663 4142 9670 4174 9663 4170 9644
4168 9644 4168 9638 4152 9647
TIME...MOT...LOC 2333Z 199DEG 27KT 4154 9654
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
BLB882
WWUS53 KOAX 122346
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
646 PM CDT Fri May 12 2023
NEC053-155-177-122356-
/O.CAN.KOAX.TO.W.0034.000000T0000Z-230513T0000Z/
Washington NE-Dodge NE-Saunders NE-
646 PM CDT Fri May 12 2023
...THE TORNADO WARNING FOR NORTHWESTERN WASHINGTON...CENTRAL DODGE
AND NORTH CENTRAL SAUNDERS COUNTIES IS CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until 900 PM CDT for east central
Nebraska.
LAT...LON 4140 9663 4142 9670 4174 9663 4170 9644
4168 9644 4168 9638 4152 9647
TIME...MOT...LOC 2344Z 197DEG 27KT 4163 9650
$$
BLBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at May 12, 2:23 PM CDT, 3 hours 38 minutes earlier.
Area forecast discussion, May 12, 2:23 PM CDT, 3 hours 38 minutes before
Area Forecast Discussion National Weather Service Omaha/Valley NE 223 PM CDT Fri May 12 2023 ...Updated Forecast Discussion... .DISCUSSION... Issued at 220 PM CDT Fri May 12 2023 Key Messages: - Strong to severe storms likely this afternoon and evening. - Environment capable of supporting tornadic storms. - Precip chances in play most of the forecast period. Water vapor imagery this afternoon showing a tight upper circulation lifting from northwest KS into southwest NE. System was nearly stacked with surface reflection situated in s-central NE with attendant warm front extending into w-central IA and dry line extending through s-central NE into central KS. Short term models are advertising ingredients coming together for potential significant severe weather event over the CWA this afternoon and evening. The upper low mentioned is expected to be in central NE by 23Z with surface low riding along the NE/KS border. Southerly flow ahead of the system will aid with drawing low level moisture northward into the region with dew points in the mid 60s/PWS around 1.5" inches. Current analysis suggests environment is already quite unstable despite thick cloud cover with MLCAPEs from 1500-2500 J/kg. Appears that storm initiation should occur along dry line on nose of steep 0-3km lapse rates. Expect storms to rapidly intensify along increasing boundary layer moisture convergence axis/instability axis. Adequate environmental deep layer shear roughly 40-50kt will be in place to promote rotating cells. And with steep mid layer lapse rates atop increasing low level moisture source, large hail threat will accompany any discrete storms. In addition to this, ESRH values greater than 150 (m2/s2) will enhance threat for tornadic storms. Storm motion for individual cells will be north/northeasterly while overall motion for storm activity will generally be easterly. Latest CAMs for the most part suggest storm activity shifting into the IA CWA sometime around 01Z with continuing threat for tornadic storms. Activity should clear the CWA then toward midnight. In addition to all this, excessively heavy rainfall is a distinct possibility accompanying stronger storms. However, flash flooding may be mitigated due to the speedy nature of individual cell movement. As the upper low lifts from NE into southeast SD, main threat for precip Saturday and Saturday night will be across the northern and eastern periphery of the CWA. Weak isentropic upglide will keep precip chance alive Sunday and Sunday night. Otherwise, precip chances are in play Wednesday afternoon through Thursday as a series of disturbances drop out of the Dakotas into the central Plains. Highs: Sat - upper 70s/low 80s Sun - upper 60s/mid 70s Mon - low 70s Tue - mid/upper 70s Wed - low 80s Thu - low 80s Fri - low/mid 70S && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 1140 AM CDT Fri May 12 2023 Regional obs showing a mix of MVFR/IFR conditions currently across eastern NE. Main issue to contend with is anticipated threat for strong/severe TSRA developing this afternoon. TSRA activity is expected to initial along a boundary/dry line and quickly intensify as they migrate to the northeast. Given this, have included TEMPO groups to reflect this. Once storms clear improvement to VFR expected. However, models advertising return of MVFR cigs to all terminals toward 12Z Saturday morning. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...None. IA...None. && DISCUSSION...DEE AVIATION...DEE
Hazardous weather outlook, May 12, 2:43 PM CDT, 3 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 243 PM CDT Fri May 12 2023 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-130945- Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- 243 PM CDT Fri May 12 2023 This Hazardous Weather Outlook is for portions of southwest Iowa...west central Iowa...east central Nebraska...northeast Nebraska and southeast Nebraska. .DAY ONE...Tonight and Saturday There is an Enhanced Risk for severe weather late this afternoon and evening. Storm initiation is expected along a dryline from about Albion to Columbus to Lincoln, and then continue to develop east southeast, while moving to the northeast. Severe storms should move out of the local area toward midnight. All modes of severe weather are possible, including large hail of 1 to 2 inches, damaging winds, flash flooding, and tornado or two. Thunderstorm chances continue on Saturday over areas north of the I-80 corridor. .DAYS TWO THROUGH SEVEN...Saturday night through Thursday There is a Marginal Risk for severe weather for northeast Nebraska and western Iowa Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening.
In the hours before
Local storm report, May 12, 5:47 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
547 PM CDT FRI MAY 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM HAIL 3 W NORTH BEND 41.46N 96.84W
05/12/2023 U1.25 INCH DODGE NE PUBLIC
REPORT FROM MPING: HALF DOLLAR (1.25 IN.).
&&Local storm report, May 12, 5:50 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
550 PM CDT FRI MAY 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TORNADO 2 WNW HOOPER 41.62N 96.59W
05/12/2023 DODGE NE PUBLIC
&&Local storm report, May 12, 5:51 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
551 PM CDT FRI MAY 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM TSTM WND DMG 5 N STANTON 42.02N 97.23W
05/12/2023 STANTON NE PUBLIC
REPORT FROM MPING: TREES UPROOTED OR
SNAPPED; ROOF BLOWN OFF.
&&Local storm report, May 12, 5:52 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
552 PM CDT FRI MAY 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 3 SE COOK 40.48N 96.13W
05/12/2023 U0.75 INCH JOHNSON NE PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
&&Local storm report, May 12, 5:59 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
559 PM CDT FRI MAY 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM TORNADO 4 NNW HOOPER 41.67N 96.58W
05/12/2023 DODGE NE NWS EMPLOYEE
MULTIPLE VORTEX TORNADO WITH RAIN WRAPPING
CURTAINS.
&&Local storm report, May 12, 6:01 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
601 PM CDT FRI MAY 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM TORNADO 4 NW AMES 41.50N 96.68W
05/12/2023 DODGE NE EMERGENCY MNGR
FARMSTEAD DAMAGED. POWER LINES ALSO DOWN IN
THE AREA.
&&The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 2:41 PM CDT | Severe Thunderstorm Warning | OAX | Boone | 34 min |
| May 12, 2:47 PM CDT | Tornado Warning | OAX | Antelope, Boone | 32 min |
| May 12, 3:00 PM CDT | Severe Thunderstorm Warning | OAX | Boone, Platte | 45 min |
| May 12, 3:04 PM CDT | Tornado Warning | OAX | Platte | 41 min |
| May 12, 3:09 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Saunders, Seward | 51 min |
| May 12, 3:26 PM CDT | Areal Flood Advisory | OAX | Boone | 96 min |
| May 12, 3:27 PM CDT | Severe Thunderstorm Warning | OAX | Boone, Platte | 48 min |
| May 12, 3:29 PM CDT | Tornado Warning | OAX | Butler, Colfax, Platte | 23 min |
| May 12, 3:29 PM CDT | Tornado Warning | OAX | Boone, Madison, Platte | 46 min |
| May 12, 3:41 PM CDT | Tornado Warning | OAX | Boone, Madison, Platte | 49 min |
| May 12, 3:42 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Lancaster, Saunders, Seward | 39 min |
| May 12, 3:51 PM CDT | Areal Flood Advisory | OAX | Boone, Platte | 106 min |
| May 12, 3:58 PM CDT | Tornado Warning | OAX | Antelope, Boone, Madison | 47 min |
| May 12, 4:03 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Pawnee, Richardson | 42 min |
| May 12, 4:10 PM CDT | Areal Flood Advisory | OAX | Boone, Madison, Platte | 87 min |
| May 12, 4:15 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Platte | 30 min |
| May 12, 4:18 PM CDT | Tornado Warning | OAX | Platte | 42 min |
| May 12, 4:20 PM CDT | Tornado Warning | OAX | Madison, Platte | 40 min |
| May 12, 4:24 PM CDT | Tornado Warning | OAX | Butler, Colfax, Platte | 51 min |
| May 12, 4:26 PM CDT | Tornado Warning | OAX | Johnson, Nemaha, Pawnee | 49 min |
| May 12, 4:36 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax | 39 min |
| May 12, 4:44 PM CDT | Tornado Warning | OAX | Madison, Pierce | 28 min |
| May 12, 4:47 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Madison, Platte, Stanton | 43 min |
| May 12, 4:50 PM CDT | Tornado Warning | OAX | Johnson, Nemaha, Pawnee, Richardson | 40 min |
| May 12, 4:58 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Saunders, Seward | 62 min |
| May 12, 5:00 PM CDT | Tornado Warning | OAX | Stanton | 45 min |
| May 12, 5:02 PM CDT | Tornado Warning | OAX | Dodge, Saunders | 43 min |
| May 12, 5:07 PM CDT | Tornado Warning | OAX | Colfax, Platte, Stanton | 38 min |
| May 12, 5:08 PM CDT | Tornado Warning | OAX | Butler, Colfax, Dodge | 15 min |
| May 12, 5:11 PM CDT | Tornado Warning | OAX | Madison, Pierce | 11 min |
| May 12, 5:22 PM CDT | Tornado Warning | OAX | Nemaha, Pawnee, Richardson | 38 min |
| May 12, 5:24 PM CDT | Tornado Warning | OAX | Dodge, Saunders | 51 min |
| May 12, 5:26 PM CDT | Tornado Warning | OAX | Dodge | 49 min |
| May 12, 5:31 PM CDT | Tornado Warning | OAX | Colfax, Platte, Stanton | 30 min |
| May 12, 5:33 PM CDT | Areal Flood Advisory | OAX | Johnson, Nemaha, Pawnee, Richardson | 110 min |
| May 12, 5:42 PM CDT | Tornado Warning | OAX | Nemaha, Richardson | 48 min |
| May 12, 5:46 PM CDT | Tornado Warning | OAX | Cuming, Stanton, Wayne | 44 min |
| May 12, 5:54 PM CDT | Tornado Warning | OAX | Burt, Cuming, Dodge | 66 min |
| May 12, 5:56 PM CDT | Areal Flood Advisory | OAX | Dodge | 13 min |
| May 12, 5:58 PM CDT | Flash Flood Warning | OAX | Nemaha | 2 hr |
| May 12, 6:07 PM CDT | Severe Thunderstorm Warning | OAX | Cuming, Dodge, Saunders | 38 min |
| May 12, 6:09 PM CDT | Flash Flood Warning | OAX | Dodge | 80 min |
| May 12, 6:09 PM CDT | Tornado Warning | OAX | Knox | 36 min |
| May 12, 6:21 PM CDT | Tornado Warning | OAX | Cedar, Wayne | 39 min |
| May 12, 6:27 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Otoe | 48 min |
| May 12, 6:29 PM CDT | Tornado Warning | OAX | Nemaha | 12 min |
| May 12, 6:36 PM CDT | Areal Flood Advisory | OAX | Burt, Cuming, Dodge | 98 min |
| May 12, 6:45 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Cuming, Dodge, Saunders, Washington | 45 min |
| May 12, 6:49 PM CDT | Severe Thunderstorm Warning | OAX | Richardson | 56 min |
| May 12, 6:51 PM CDT | Tornado Warning | OAX | Nemaha | 24 min |
| May 12, 6:56 PM CDT | Tornado Warning | OAX | Burt, Dodge, Thurston, Washington | 36 min |
Nearby
Tornado Warnings in Nebraska, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.